Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Using hcg drops for weight loss. Having severe back pain. Ct scan showed a uterine stripe needing biopsy

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
Hello. I am a healthy 71 yr old female-had 4 normal pregnancies, all vaginal deliveries from 1960-1971. No problems going through my change and no need to take hormones to help. All female organs intact. Last month I began using hCg drops for Weight loss (several family members had and having great success with this) and on a trip to the E. R. with severe back pain a ct scan showed a uterine stripe needing biopsy? Since then I have had an ultrasound and now face next wk using 2 cytotec tablets orally day before a biopsy. All this waiting has me on edge....could these drops have caused the uterine problem ?
Posted Tue, 14 May 2013 in Vaginal and Uterus Health
Answered by Dr. Nilofer AR 20 minutes later
Thanks for posting your query on health care magic.

HCG drops has nothing to do with uterine problem.
Both are not interconnected.
A simple biopsy will help in definitive diagnosis .

Hope this helps.
Feel free to ask if you need more clarification.
I will be happy to help.

Dr Nilofer
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor